Some Gauge Natural Operators on Linear Connections.
Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 23-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1991__111_1_178507,
author = {Jacek Gancarzewicz and Ivan Kol\'ar},
title = {Some {Gauge} {Natural} {Operators} on {Linear} {Connections.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {23--34},
year = {1991},
volume = {111},
number = {1},
zbl = {0722.53020},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178507/}
}
Jacek Gancarzewicz; Ivan Kolár. Some Gauge Natural Operators on Linear Connections.. Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 23-34. http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178507/